MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC HST III SEAL (4.5MM), 5-PACK; CLAMP, VASCULAR

MAQUET CARDIOVASCULAR LLC HST III SEAL (4.5MM), 5-PACK; CLAMP, VASCULAR
Model Number HST III SEAL (4.5MM), 5-PACK
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Trackwise id: (b)(4).Since the device is not available to be returned to us, a technical evaluation cannot be performed.Per our standard sop's, all events are tracked and trended to determine whether or not any trends develop.Device discarded.
 
Event or Problem Description
The hospital reported that during a coronary artery bypass procedure the hst iii seal (4.5mm) fell off when the delivery system was withdrawn from the loading device.The blue slide was locked.Since the seal was completely out of the delivery tube, it was not in contact with the patient's aorta.A new hsiii was issued and the operation was completed.The patient had no health hazards.
 
Additional Manufacturer Narrative
Trackwise # (b)(4).Updated section: b4, g4, g7, h2, h6, h10.The lot history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Trackwise # (b)(4).The device was returned to the factory for evaluation on 12/30/2022.An investigation was conducted on 1/10/2023.A visual inspection was conducted.Signs of clinical use and evidence of blood were observed on the device.The delivery device was returned outside the loading device.The blue slide lock was observed to be on and the white plunger was not depressed.The tension spring assembly was observed to be inside the delivery tube with the seal fully unfolded, sticking out of the tube.The seal and tension spring assembly were removed from the delivery device with no physical or visual difficulties.There were no cracks or delamination observed on the seal.Measurements of the delivery device were taken; the inner diameter was measured at 0.195 inches, the outer diameter was measured at 0.215 inches (rm2036883).The length of the delivery tube was measured at 2.51 inches (mcv00004217).The measurement values recorded for the delivery tube were within the tolerance specifications.Based on the returned condition of the device, the reported failure "fitting problem" was confirmed.The lot # 25161967 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.
 
Event or Problem Description
N/a.

Brand Name
HST III SEAL (4.5MM), 5-PACK
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 
MDR Report Key15414323
Report Number2242352-2022-00761
Device Sequence Number5640002
Product Code DXC
UDI-Device Identifier00607567700307
UDI-Public00607567700307
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K130382
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/05/2023
Device Model NumberHST III SEAL (4.5MM), 5-PACK
Device Catalogue NumberHS-3045
Device Lot Number25161967
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2022
Supplement Date Received by Manufacturer09/29/2022
01/13/2023
Initial Report FDA Received Date09/13/2022
Supplement Report FDA Received Date09/30/2022
01/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown